SPENCER H. KUBO, M.D.; ROBERT J. CODY, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We read with interest the letters by Wilken (1) and Gavras and Gavras (2) concerning adverse reactions due to the converting enzyme inhibitors, captopril and enalapril. Initial experience with enalapril has been favorable in terms of clinical efficacy and tolerability (3), especially for patients who develop side effects to captopril (2, 4). We report an adverse mucocutaneous reaction to enalapril in a patient with congestive heart failure who subsequently tolerated captopril without any adverse reaction.
A 55-year-old man had an idiopathic dilated cardiomyopathy and severe congestive heart failure, despite treatment with digoxin, prazosin, captopril, furosemide, isosorbide, procainamide,
KUBO SH, CODY RJ. Enalapril, A Rash, and Captopril. Ann Intern Med. 1984;100:616. doi: https://doi.org/10.7326/0003-4819-100-4-616_1
Download citation file:
Published: Ann Intern Med. 1984;100(4):616.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use